# SDR DL73K992719

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768295
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN JUST FWD OF C-1 DOOR CUTOUT AT BS 440 WAS FOUND CRACKED IN TWO PLACES BETWEEN S-22R AND 24R.  REPAIR ENLARGED TO ENCOMPASS STATIC PORT, ER/A 333852-14 REV A.
